Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Global existence and nonlinear stability for the relativistic Vlasov-Poisson system in the gravitational case

Title data

Hadžić, Mahir ; Rein, Gerhard:
Global existence and nonlinear stability for the relativistic Vlasov-Poisson system in the gravitational case.
In: Indiana University Mathematics Journal. Vol. 56 (2007) Issue 5 . - pp. 2453-2488.
ISSN 0022-2518
DOI: https://doi.org/10.1512/iumj.2007.56.3064

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jul 2015 05:30
Last Modified: 23 Jul 2015 05:30
URI: https://eref.uni-bayreuth.de/id/eprint/16934